Alert archive / California / Wind Advisories in 2007
Wind Advisory 9, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 10, 2007, 3:23 PM PDT. It took effect at Apr 11, 2007, 1:00 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2007, 3:23 PM PDT (22:23 UTC)
- In effect from
- Apr 11, 2007, 1:00 PM PDT
- Expired
- Apr 11, 2007, 9:16 PM PDT
- In force
- 8 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 102223 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 323 PM MST TUE APR 10 2007 AZZ020-025-CAZ030>033-111030- /O.NEW.KPSR.WI.Y.0009.070411T2000Z-070412T1000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 323 PM MST TUE APR 10 2007 /323 PM PDT TUE APR 10 2007/ ...WIND ADVISORY IN EFFECT FROM 1 PM MST /1 PM PDT/ WEDNESDAY TO 3 AM MST /3 AM PDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY FOR JOSHUA TREE NATIONAL PARK...EASTERN RIVERSIDE COUNTY...IMPERIAL COUNTY...AND THE LOWER COLORADO RIVER VALLEY INCLUDING THE YUMA AREA. THIS WIND ADVISORY IS IN EFFECT FROM 1 PM MST /1 PM PDT/ WEDNESDAY TO 3 AM MST /3 AM PDT/ THURSDAY. A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL APPROACH WEDNESDAY THROUGH EARLY THURSDAY. THE APPROACH OF THIS SYSTEM WILL RESULT IN INCREASING WIND FROM THE SOUTHWEST AND WEST BY WEDNESDAY AFTERNOON...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT THROUGH AT LEAST EARLY THURSDAY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE EXTRA CAUTION WHILE DRIVING. ELLIS $$
4 follow-up statements
000 WWUS75 KPSR 111030 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 330 AM MST WED APR 11 2007 AZZ020-025-CAZ030>033-112300- /O.CON.KPSR.WI.Y.0009.070411T2000Z-070412T1000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 330 AM MST WED APR 11 2007 /330 AM PDT WED APR 11 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /1 PM PDT/ THIS AFTERNOON TO 3 AM MST /3 AM PDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY FOR JOSHUA TREE NATIONAL PARK...EASTERN RIVERSIDE COUNTY...IMPERIAL COUNTY...AND THE LOWER COLORADO RIVER VALLEY INCLUDING THE YUMA AREA. THIS WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /1 PM PDT/ TODAY TO 3 AM MST /3 AM PDT/ THURSDAY. A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL CONTINUE TO APPROACH SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA TODAY THROUGH EARLY THURSDAY. THE APPROACH OF THIS SYSTEM WILL RESULT IN INCREASING WIND FROM THE SOUTHWEST AND WEST BY THIS AFTERNOON...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH THIS AFTERNOON AND TONIGHT THROUGH AT LEAST EARLY THURSDAY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE EXTRA CAUTION WHILE DRIVING. DKS $$
000 WWUS75 KPSR 112312 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 412 PM MST WED APR 11 2007 AZZ020-025-CAZ030>033-121200- /O.NEW.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/ /O.CON.KPSR.WI.Y.0009.000000T0000Z-070412T1000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 412 PM MST WED APR 11 2007 /412 PM PDT WED APR 11 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST /3 AM PDT/ THURSDAY... ...WIND ADVISORY IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST /8 PM PDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND ADVISORY FOR JOSHUA TREE NATIONAL PARK...EASTERN RIVERSIDE COUNTY...IMPERIAL COUNTY...AND THE LOWER COLORADO RIVER VALLEY INCLUDING THE YUMA AREA. THIS WIND ADVISORY REMAINS IN EFFECT THROUGH 3 AM THURSDAY. ANOTHER WIND ADVISORY HAS BEEN ISSUED FOR THE SAME AREA FROM 12 NOON THURSDAY THROUGH 8 PM THURSDAY EVENING. A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL CONTINUE TO APPROACH SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA THROUGH EARLY THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY AFTERNOON. THIS WILL RESULT IN STRONG GUSTY WINDS FROM THE SOUTHWEST AND WEST THROUGH TONIGHT...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH. THE WIND IS EXPECTED TO TEMPORARILY DECREASE EARLY THURSDAY MORNING...BUT INCREASE AND BECOME STRONG AND GUSTY AGAIN BY THURSDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE EXTRA CAUTION WHILE DRIVING. $$ AZZ021>024-026>028-121200- /O.NEW.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/ WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE... WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS... GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE... SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 412 PM MST WED APR 11 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA FROM 12 NOON THURSDAY THROUGH 8 PM THURSDAY EVENING. A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL CONTINUE TO APPROACH SOUTHWEST AND SOUTH-CENTRAL ARIZONA THROUGH THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY AFTERNOON. THIS WILL RESULT IN STRONGER GUSTY WINDS FROM THE SOUTHWEST AND WEST THURSDAY AFTERNOON AND EVENING...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH. IN ADDITION...THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA THURSDAY AFTERNOON AND EVENING. ANY SPOTTY SHOWERS AND THUNDERSTORMS THAT DO DEVELOP WILL RESULT IN EVEN STRONGER GUSTY WINDS WITH DENSE BLOWING DUST AND REDUCED VISIBILITY THURSDAY AFTERNOON INTO THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE EXTRA CAUTION WHILE DRIVING. $$ ELLIS
000 WWUS75 KPSR 120413 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 913 PM MST WED APR 11 2007 AZZ020-025-CAZ030>033-121615- /O.CAN.KPSR.WI.Y.0009.000000T0000Z-070412T1000Z/ /O.CON.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 913 PM MST WED APR 11 2007 /913 PM PDT WED APR 11 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST /8 PM PDT/ THURSDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELED THE WIND ADVISORY FOR THE REST OF TONIGHT. HOWEVER...A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST /8 PM PDT/ THURSDAY. A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL CONTINUE TO APPROACH SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA THROUGH EARLY THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY AFTERNOON. WINDS HAVE BEGUN TO TEMPORARILY DECREASE OVER THE AREA THIS EVENING...WITH MOST GUSTS NOW LESS THAN 35 MPH. ALTHOUGH IT WILL REMAIN WINDY FOR THE REMAINDER OF THE NIGHT...WITH WEST WINDS OF 20 TO 30 MPH AND A FEW GUSTS NEAR 35 MPH EXPECTED...MOST PLACES WILL REMAIN BELOW WIND ADVISORY CRITERIA UNTIL THE WINDS BEGIN TO INCREASE ONCE AGAIN LATE THURSDAY MORNING AND AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE EXTRA CAUTION WHILE DRIVING. $$ AZZ021>024-026>028-121615- /O.CON.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/ WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE... WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS... GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE... SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 913 PM MST WED APR 11 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST THURSDAY. A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL CONTINUE TO APPROACH SOUTHWEST AND SOUTH-CENTRAL ARIZONA THROUGH THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY AFTERNOON. THIS WILL RESULT IN STRONGER GUSTY WINDS FROM THE SOUTHWEST AND WEST THURSDAY AFTERNOON AND EVENING...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH. IN ADDITION...THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA THURSDAY AFTERNOON AND EVENING. ANY SPOTTY SHOWERS AND THUNDERSTORMS THAT DO DEVELOP WILL RESULT IN EVEN STRONGER GUSTY WINDS WITH DENSE BLOWING DUST AND REDUCED VISIBILITY THURSDAY AFTERNOON INTO THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE EXTRA CAUTION WHILE DRIVING. $$
000 WWUS75 KPSR 120416 CCA NPWPSR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PHOENIX AZ 915 PM MST WED APR 11 2007 AZZ020-025-CAZ030>033-121630- /O.CAN.KPSR.WI.Y.0009.000000T0000Z-070412T1000Z/ /O.COR.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 915 PM MST WED APR 11 2007 /915 PM PDT WED APR 11 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST /8 PM PDT/ THURSDAY... ...WIND ADVISORY IS CANCELLED TONIGHT... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELED THE WIND ADVISORY FOR THE REST OF TONIGHT. HOWEVER...A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST /8 PM PDT/ THURSDAY. A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL CONTINUE TO APPROACH SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA THROUGH EARLY THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY AFTERNOON. WINDS HAVE BEGUN TO TEMPORARILY DECREASE OVER THE AREA THIS EVENING...WITH MOST GUSTS NOW LESS THAN 35 MPH. ALTHOUGH IT WILL REMAIN WINDY FOR THE REMAINDER OF THE NIGHT...WITH WEST WINDS OF 20 TO 30 MPH AND A FEW GUSTS NEAR 35 MPH EXPECTED...MOST PLACES WILL REMAIN BELOW WIND ADVISORY CRITERIA UNTIL THE WINDS BEGIN TO INCREASE ONCE AGAIN LATE THURSDAY MORNING AND AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE EXTRA CAUTION WHILE DRIVING. $$ AZZ021>024-026>028-121630- /O.CON.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/ WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE... WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS... GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE... SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 915 PM MST WED APR 11 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST THURSDAY. A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL CONTINUE TO APPROACH SOUTHWEST AND SOUTH-CENTRAL ARIZONA THROUGH THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY AFTERNOON. THIS WILL RESULT IN STRONGER GUSTY WINDS FROM THE SOUTHWEST AND WEST THURSDAY AFTERNOON AND EVENING...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH. IN ADDITION...THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA THURSDAY AFTERNOON AND EVENING. ANY SPOTTY SHOWERS AND THUNDERSTORMS THAT DO DEVELOP WILL RESULT IN EVEN STRONGER GUSTY WINDS WITH DENSE BLOWING DUST AND REDUCED VISIBILITY THURSDAY AFTERNOON INTO THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE EXTRA CAUTION WHILE DRIVING. $$ ESTLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 10, 10:15 AM PDT, 5 hours 8 minutes earlier.
Area forecast discussion, Apr 10, 10:15 AM PDT, 5 hours 8 minutes before
AZZ020>028-CAZ030>033-110000- AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 1015 AM MST TUE APR 10 2007 SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .SYNOPSIS... A DRY FLOW OF AIR ALOFT FROM THE NORTHWEST AND WEST WILL RESULT IN GENERALLY CLEAR NIGHTS AND SUNNY DAYS THROUGH WEDNESDAY. A STRONG LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA IS EXPECTED TO BRING WINDY TO VERY WINDY WEATHER FROM THE SOUTHWEST AND WEST AND AREAS OF BLOWING SAND AND DUST WEDNESDAY AFTERNOON THROUGH THURSDAY. IT WILL ALSO BE MUCH COOLER THURSDAY. HIGH PRESSURE ALOFT FROM THE PACIFIC IS EXPECTED TO BRING A RECOVERY OF TEMPERATURES THIS COMING WEEKEND. && .SHORT TERM... TODAY THROUGH THURSDAY... THERE WAS SOME CLOUDINESS OVER SOUTHERN GILA COUNTY...OTHERWISE IT WAS SUNNY LATE THIS MORNING. TEMPERATURES WERE GENERALLY CLOSE TO THE SAME AND IT WAS DRIER WITH DEW POINT TEMPERATURES 3 TO 7 DEGREES LOWER LATE THIS MORNING COMPARED WITH THE SAME TIME YESTERDAY. OTHER THAN SOME CLOUDINESS OVER SOUTHERN GILA COUNTY THIS MORNING THAT WILL BE CLEARING THIS AFTERNOON...SUNNY SKIES ARE EXPECTED TO CONTINUE TODAY WITH CLEAR SKIES TONIGHT AND SUNNY SKIES AGAIN WEDNESDAY...UNDER A DRY FLOW OF AIR ALOFT FROM THE NORTHWEST TODAY AND WEST WEDNESDAY. A STRONG LOW PRESSURE SYSTEM AND COLD FRONT FROM THE GULF OF ALASKA WILL MOVE SOUTHEAST INTO CALIFORNIA WEDNESDAY. THE APPROACH OF THIS SYSTEM WILL RESULT IN WINDY TO VERY WINDY WEATHER FROM THE SOUTHWEST AND WEST WEDNESDAY AFTERNOON. THE WINDIEST WEATHER AND VERY WINDY CONDITIONS ARE EXPECTED IN SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY WHERE BLOWING SAND AND DUST ARE ANTICIPATED. BLOWING DUST IS ALSO POSSIBLE IN SOUTHWEST ARIZONA. A WIND ADVISORY WILL MOST LIKELY BE NECESSARY FOR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY WEDNESDAY AFTERNOON AND CONTINUING AT LEAST THROUGH THE EVENING HOURS. ALSO...RELATIVE HUMIDITY MIGHT GET JUST LOW ENOUGH FOR A RED FLAG WARNING IN THOSE AREAS WEDNESDAY AFTERNOON INTO THE EVENING HOURS. THE STRONG LOW PRESSURE SYSTEM IS EXPECTED TO CONTINUE MOVING SOUTH- EAST TO BE CENTERED NEAR THE UTAH-ARIZONA BORDER BY LATE THURSDAY. THUS...EXCEPT FOR SOME TEMPORARY DECREASE IN THE WIND DURING THE LATE OVERNIGHT HOURS WEDNESDAY NIGHT/EARLY THURSDAY MORNING...STRONG GUSTY WINDS FROM THE SOUTHWEST AND WEST ARE EXPECTED TO CONTINUE THURSDAY...REACHING ANOTHER PEAK DURING THE AFTERNOON...WITH VERY WINDY WEATHER ACROSS THE ENTIRE AREA...AND AREAS OF BLOWING SAND AND DUST. A WIND ADVISORY WILL MOST LIKELY BE NECESSARY FOR THE ENTIRE AREA THURSDAY AFTERNOON INTO THE EVENING HOURS. MOISTURE WILL BE LIMITED WITH THIS SYSTEM...BUT THERE WILL BE PLENTY OF DYNAMICS FOR CLOUDS TO DEVELOP MAINLY IN THE NORTH PORTION OF THE ARIZONA PORTION OF OUR AREA INCLUDING LA PAZ...NORTHERN MARICOPA AND SOUTHERN GILA COUNTIES THURSDAY AFTERNOON. WITH THE LIMITED MOISTURE...THERE IS ONLY JUST A SLIGHT CHANCE OF SHOWERS IN THE FAR NORTH PORTION OF THOSE AREAS THURSDAY AFTERNOON. OTHERWISE...IT IS EXPECTED TO BE A DRY SYSTEM FOR OUR AREA. && .LONG TERM... THURSDAY NIGHT THROUGH MONDAY... PREVIOUS DISCUSSION... LATEST MODEL RUNS AGREE ON FILLING THE UPPER TROUGH AS IT DRIFTS INTO NEW MEXICO BY 12Z FRIDAY. HOWEVER...COLD ADVECTION IN THE WAKE OF THIS SYSTEM WILL KEEP CONSIDERABLE CLOUDINESS/SLIGHT CHANCE OF SHOWERS IN THE FAR EASTERN PORTIONS OF OUR CWA THURSDAY NIGHT. TEMPS WILL DROP BACK TO BELOW NORMAL ON FRIDAY. BY SATURDAY...A MORE PROGRESSIVE PATTERN WILL LEAD TO GOOD 500MB HEIGHT RISES...AND VERY DRY AIR MOVING IN. AS A RESULT...A BIG WARMUP IS LIKELY ON SATURDAY FOLLOWED BY ANOTHER FRONTAL SYSTEM FOR SUNDAY. LOW LEVEL WINDS LIKELY TO BE MUCH LESS WITH THE SUNDAY SYSTEM...COMPARED TO THE MID WEEK SYSTEM. && .AVIATION... VFR CONDITIONS OVER ALL AIRFIELDS DURING NEXT 24 HOURS. CLEAR CONDITIONS FOR KYUM...KIPL...AND KBLH. SOUTH-SOUTHWEST SURFACE WIND GUSTS TO 20 KTS WILL BE COMMON BY 22Z. GUSTS WILL BE STRONGEST IN SOUTHEAST CALIFORNIA BETWEEN 00Z-07Z...25-30 KTS COMMON...AND WILL FAVOR A WEST TO NORTHWEST DIRECTION. SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR MORE DETAILED INFORMATION. AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... NO PRESSING FIRE WEATHER CONCERNS TODAY THOUGH THE WINDS WILL INCREASE SIGNIFICANTLY IN THE AFTERNOON AND EVENING SIMILAR TO MONDAY...BUT NOT QUITE AS STRONG. WEST-SOUTHWEST SURFACE WINDS WILL INCREASE DRAMATICALLY WEDNESDAY AFTERNOON AND CONTINUE THROUGH THURSDAY AS A COLD FRONT APPROACHES AND THEN PUSHES ACROSS THE AREA. SUSTAINED SURFACE WIND SPEEDS ARE EXPECTED TO REACH CRITICAL THRESHOLDS LATE WEDNESDAY AFTERNOON AND EVENING IN SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA...ESPECIALLY WEST OF THE COLORADO RIVER VALLEY. IT IS POSSIBLE THAT HUMIDITIES WILL REACH CRITICAL THRESHOLDS FOR A COUPLE OF HOURS IN THE LATE AFTERNOON AND EARLY EVENING IN PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA NORTH OF INTERSTATE 10. THIS IS IF SOME DRYING OCCURS IN THAT AREA TODAY AND SUBSEQUENT SOUTHERLY WINDS DO NOT RAISE THE DEW POINTS SUFFICIENTLY. WILL HOLD OFF ON ISSUING A FIRE WEATHER WATCH FOR NOW...BUT THE SITUATION WILL NEED TO BE MONITORED CLOSELY. BREEZY TO WINDY CONDITIONS...STRONGEST IN SOUTHEAST CALIFORNIA...WILL CONTINUE WEDNESDAY NIGHT AND THURSDAY MORNING BEFORE STRENGTHENING AGAIN THURSDAY AFTERNOON WHERE VIRTUALLY THE WHOLE FORECAST AREA WILL REACH CRITICAL WIND SPEED THRESHOLDS. SIMILAR TO WEDNESDAY AFTERNOON...SOME LOCATIONS MIGHT REACH CRITICAL HUMIDITY THRESHOLDS FOR 2-3 HOURS LATE IN THE AFTERNOON AND EARLY EVENING...PRIMARILY PORTIONS OF FIRE WEATHER ZONES 131...231...AND 232. THIS IS IF SUFFICIENTLY LOW DEW POINTS MOVE INTO THE AREA QUICKLY ENOUGH. A FIRE WEATHER WATCH MAY NEED TO BE ISSUED ON SUBSEQUENT SHIFTS AS THE PICTURE BECOMES CLEARER. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX ELLIS/10/19
Hazardous weather outlook, Apr 10, 5:55 AM PDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 555 AM MST TUE APR 10 2007 AZZ020>023-025>028-CAZ031>033-111100- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 555 AM MST TUE APR 10 2007 /555 AM PDT TUE APR 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDESPREAD WINDY CONDITIONS WILL DEVELOP ACROSS THE LOWER DESERTS OF SOUTHEAST CALIFORNIA AND SOUTHWEST/SOUTH-CENTRAL ARIZONA WEDNESDAY AND THURSDAY AS A STRONG COLD FRONT MOVES ACROSS THE REGION. THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND SAND. PLEASE MONITOR PUBLIC AND FIRE WEATHER FORECASTS FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ030-111100- JOSHUA TREE NATIONAL PARK- 555 AM PDT TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDESPREAD WINDY CONDITIONS WILL DEVELOP ACROSS JOSHUA TREE NATIONAL PARK WEDNESDAY THROUGH THURSDAY AS A STRONG COLD FRONT MOVES ACROSS THE REGION. PLEASE MONITOR PUBLIC AND FIRE WEATHER FORECASTS FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-111100- SOUTHERN GILA/TONTO NF FOOTHILLS- 555 AM MST TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDESPREAD WINDY CONDITIONS WILL DEVELOP ACROSS SOUTHERN GILA COUNTY WEDNESDAY AND THURSDAY AS A STRONG COLD FRONT MOVES ACROSS THE REGION. PLEASE MONITOR PUBLIC AND FIRE WEATHER FORECASTS FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:03 PM PDT | Fire Weather Watch | PSR | Imperial, Riverside | 14 hr |
Nearby
Wind Advisories in California, 2007Wind Advisories in Arizona, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.